# SDR 2000UALA00423

- Difficulty date: July 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N954UA
- Make and model: Boeing 737522
- Aircraft serial: 26739
- Aircraft time: 21,152 hours, 13,627 cycles
- Engine: Ge CFM56*
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAILURE.  *S/D*  REPLACED THE SCANNER AND ANTENNA.  WEATHER RADAR TRANSCEIVER (P/N 622-5122-103), WEATHER RADAR SCANNER (P/N 622-5125-001), WEATHER RADAR ANTENNA (P/N 622-5127-001).
